Hemolytic crisis following acetaminophen overdose in a patient with G6PD deficiency

Shannon S. Rickner, Dazhe Cao, Serge Emile Simpson

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1-2
Number of pages2
JournalClinical Toxicology
DOIs
StateAccepted/In press - Sep 8 2016

Fingerprint

Non-Narcotic Analgesics
Drug Overdose
Glucosephosphate Dehydrogenase Deficiency
Hemolytic Anemia
Acetaminophen
Hemolysis

ASJC Scopus subject areas

  • Toxicology

Cite this

Hemolytic crisis following acetaminophen overdose in a patient with G6PD deficiency. / Rickner, Shannon S.; Cao, Dazhe; Simpson, Serge Emile.

In: Clinical Toxicology, 08.09.2016, p. 1-2.

Research output: Contribution to journalArticle

@article{4a19933fe36c470b903698c6768eed15,
title = "Hemolytic crisis following acetaminophen overdose in a patient with G6PD deficiency",
author = "Rickner, {Shannon S.} and Dazhe Cao and Simpson, {Serge Emile}",
year = "2016",
month = "9",
day = "8",
doi = "10.1080/15563650.2016.1222415",
language = "English (US)",
pages = "1--2",
journal = "Clinical Toxicology",
issn = "1556-3650",
publisher = "Dekker",

}

TY - JOUR

T1 - Hemolytic crisis following acetaminophen overdose in a patient with G6PD deficiency

AU - Rickner, Shannon S.

AU - Cao, Dazhe

AU - Simpson, Serge Emile

PY - 2016/9/8

Y1 - 2016/9/8

UR - http://www.scopus.com/inward/record.url?scp=84986221728&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84986221728&partnerID=8YFLogxK

U2 - 10.1080/15563650.2016.1222415

DO - 10.1080/15563650.2016.1222415

M3 - Article

C2 - 27608506

AN - SCOPUS:84986221728

SP - 1

EP - 2

JO - Clinical Toxicology

JF - Clinical Toxicology

SN - 1556-3650

ER -